I have not taken Lexapro, but I have taken other SSRIs (Prozac, Effexor and Cymbalta). All of them caused the brain zaps. Effexor was the worst offender, and I tapered it ridiculously slowly, and the problem hung on for a very long time. At least I found out it was a withdrawal problem by them - after stopping Prozac I had the brain zaps and suspected I was getting multiple sclerosis or something. Another problem I'm realizing these drugs caused has been apathy, which was different from my depression. I have been taking oral vitamin and mineral supplements, and I'm also getting B12 shots for the weight loss and malnutrition I had from my gallbladder disease killing my appetite, so I had multiple vitamin deficiency problems at once.
I googled and found this page with dietary suggestions:
I stopped taking Lexapro cold turkey and I have experienced messed up sleep and wobbly legs among other things. I am wondering that maybe coming off the meds is not worth all this.